# SDR SWAA2021101328814

- Difficulty date: October 9, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FLOOR BEAM LOCATED BS294.5 AND RBL57 AT FWD GALLEY AREA 2021-466136 / EVALUATED ALLOWABLE DAMAGE FOR CRACK ON FLOOR BEAM LOCATED BS294.5 AND RBL57 AT FWD GALLEY AREA AND NO FOUND REFERENCE ALLOWABLE DAMAGE FOR CRACK ON FLOOR BEAM UPPER CHORD, FLOOR BEAM MUST BE REPAIR. PERFORMED CUT AND REMOVED DAMAGED PART OF THE UPPER CHORD OF THE FLOOR BEAM 294.5 AND BTW RBL 25 TO RBL 60 IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 FIG 202 DETAIL G AND PERFORMED VISUAL INSPECTION ON ADJACENT STRUCTURES AND NOT FOUND DAMAGE. MADE, DRILLED AND COUNTERSINKS REPAIR PARTS: [1] REPAIR CHORD, [2] ANGLES 2E/A, [3] STRAP, [4] TAPERED FILLER 2E/A, [5] TAPERED FILLER 2E/A, [6] FILLER, [7] SHIM AND [8] SHIM IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2. INSTALLED REPAIR PARTS: [1] REPAIR CHORD, [2] ANGLES 2E/A, [3] STRAP, [4] TAPERED FILLER 2E/A, [5] TAPERED FILLER 2E/A, [6] FILLER, [7] SHIM AND [8] SHIM IAW SRM B737-700 51-40-02 AND 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2. INSTALLED FASTENERS AND INTERCOSTAL AND STIFFENER BTW BS 294.5 TO BS 312, RBL 25 AND RBL 43 AND ANGLE LOC FLOOR BEAM BS 294.5 BTW RBL 15 TO RBL 60 IAW SRM B737-700 51-40-02 AND 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 AND DRAWING 141A5400 REV.- AND 141A5502 REV.-
